# SDR USAA990810

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Part time: 37,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A .50 INCH CRACK BOTTOM END OF FRAME STA 616 INBOARD CHORD ANGLE RT SIDE FRAME.  INSTALLED FILLER AND DOUBLER PER SB 737-53-1182 AND EA 64972.  (X)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1182](https://openairdocs.org/service-documents/boeing/sb-737-53-1182.md). Cited as "SB 737-53-1182"
